# SDR NWAA085359763

- Difficulty date: December 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 85,348 hours, 75,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK THE AFT LT OVERWING EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.
